# SDR SWIA201437887

- Difficulty date: May 13, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 26,884 hours, 23,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT LOWER CORNER OF SERVICE DOOR SURROUND AT BS 349 ON FLOOR SUPPORT EDGE.  C-CHECK REPAIRED IAW EA.
